A 31-year-old female asked:
As a rare side effect, can spironolactone 100 mg daily cause leukopenia and is it serious? i feel i get sick more often & take longer to get well.
1 doctor answer • 1 doctor weighed in
Allergy and Immunology 40 years experience
Yes: and it can be serious, kindly report that to your doctor, to stop the drug if it is the case, a simple blood count can rule it out, as it is still rare, but you would be much sicker if it happens, wish you well
262 viewsAnswered >2 years ago
Last updated Oct 17, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.